# SDR PCAA0204045

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,358 hours, 36,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT SIDE OF CABIN EMERGENCY LIGHTS FOUND TO BE INOPERATIVE.  FORWARD AND AFT PLUG CONNECTORS ON LEFT SIDE OF CABIN EMERGENCY LIGHT STRIPS WERE RESECURED.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 33-51-30.  AIRCRAFT RETURNED TO SERVICE.
